# SDR DALA1015326313

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 47,795 hours, 6,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND EMERGENCY PATH LIGHT AT 66H INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  OPERATIONAL CHECK WAS GOOD.
